# SDR 2002FA0001194

- Difficulty date: September 20, 2002
- Submitted: October 18, 2002
- Operation: General aviation
- Make and model: Beech B100
- Aircraft serial: BE15
- Aircraft time: 3,616 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 8178610
- Part serial: 4257
- Condition: Cracked
- Location: Wing
- Part time: 2,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT UPPER WINGBOLT CRACK FOUND WHERE SHAFT CONNECTS TO BOLT HEAD.  WINGBOLT INSPECTION CARRIED OUT IAW AD.  BOLT WAS INSPECTED  1 YEAR/ 324 HOURS, PRIOR.  BOLT, TT 2716.5 HOURS, 2544 A/C CYCLES.  INSTALLED APRIL 1991.
